# SDR 061092

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1840 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME INNER FLANGE BENT AT BS 1840, STR14R.  REPAIRED FRAME IAW B747 SRM 51-40-03 FIG 1.
